One multivariate linear model with nuisance parameters
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 89-98
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1998_37_1_a7,
author = {Kunderov\'a, Pavla},
title = {One multivariate linear model with nuisance parameters},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {89--98},
year = {1998},
volume = {37},
number = {1},
mrnumber = {1690477},
zbl = {0964.62042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a7/}
}
TY - JOUR AU - Kunderová, Pavla TI - One multivariate linear model with nuisance parameters JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1998 SP - 89 EP - 98 VL - 37 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a7/ LA - en ID - AUPO_1998_37_1_a7 ER -
Kunderová, Pavla. One multivariate linear model with nuisance parameters. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 89-98. http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a7/